Am I Pregnant PLEASE HELP ASAP

1 Replies
LP - November 29

Okay this is kind of long so bare with me.... I am taking Ortho Tri-Cycline LO. I started taking it on November 7th for the first time ever. It is a low horomone pill and fewer that one in five women spot while on this pill. I am on a 28 day pack and just took the blue pills (the most effective ones) I have been spotting for the past 4 days. I had protected s_x on the 12th of November but its possible that the pre stuff got in me. The pill wasnt effective then. Then I had unprotected s_x on the 21st of November when the pill was supposebly affective. He pulled out but got a small amount in me with his fingers. Do you think the spotting is from the birth control or am i pregnant? I am also due to start my period this coming week.... HELP

 

zuly - November 29

The spotting could be due to the pill. But if you don't get your period take a test to see if you are pg.

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?